# SDR AU980015

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech G35
- Engine: Cont E2258
- Propeller: Beech 215107
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Corroded
- Location: Dc Sys
- Component: Beech, G35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CORRODED.
